# SDR ZESA20170131001

- Difficulty date: January 31, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N819JR
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0065
- Aircraft time: 2,770 hours, 2,267 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 2,770 hours, 2,267 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING A FLIGHT, THE PILOTS DIVERTED DUE TO THE LANDING GEAR DOWN AND LOCK INDICATION DID NOT ILLUMINATE.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. THE GEAR INDICATION LAMPS WERE FOUND TO BE BURNED OUT AND WERE REPLACED.
